EconPapers    
Economics at your fingertips  
 

Computing Sunspots in Linear Rational Expectations Models

Thomas Lubik () and Frank Schorfheide ()

No 138, Computing in Economics and Finance 2002 from Society for Computational Economics

Keywords: Sunspots; Indeterminacy; Rational Expectations; Computational Methods (search for similar items in EconPapers)
JEL-codes: C62 C63 E00 (search for similar items in EconPapers)
Date: 2002-07-01
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Computing Sunspots in Linear Rational Expectations Models (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sce:scecf2:138

Access Statistics for this paper

More papers in Computing in Economics and Finance 2002 from Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2019-08-13
Handle: RePEc:sce:scecf2:138